Case Reports of Acute Transverse Myelitis Associated with mRNA Vaccine for COVID-19

Hyunjong Eom et al.

Acute transverse myelitis (ATM) has been reported as rare complication of vaccination. Herein, we report 2 cases of ATM after the administration of an mRNA vaccine for coronavirus disease 2019 (COVID-19). The first one is an 81-year-old man who received the BNT162b2 vaccine. He presented with bilateral hand weakness. Spine magnetic resonance imaging (MRI) showed high signal intensity from the C1 to C3 vertebrae. The second is a 23-year-old woman who received the BNT162b2 vaccine and experienced tingling in her legs. Spine MRI showed a high signal intensity lesion at the conus medullaris. These patients were treated with intravenous methylprednisolone and their symptoms improved slightly. Careful follow-up is needed to identify adverse events after the administration of mRNA vaccines for COVID-19.

Latest articles

The Goddard Report A podcast with Dr. Stephen Malthouse on “Making Doctors...
www.OpenSourceTruth.com All previous outbreaks, epidemics and pandemics end when Community Immunity, NOT...
Amanuensis Variants have been one of the hallmarks of this pandemic, with...
Samuel Reinfeld et al. The COVID-19 pandemic continues to have a deleterious...

Thank you!

Thank you for your membership application. As soon as your payment has been received your membership will be activated and you will be informed via email.

Thank you.

Thank you!

The form has been submitted successfully!